# SDR DALA13007405809

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 36,652 hours, 11,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27 DEF EMERGENCY EXIT SIGN INOP.  RELAMPED NO HELP.  REPLACED FUSE IN M11384 POWER SUPPLY IAW 33-51-07. OPS CHECK GOOD.
